# SDR UIEA2025081801129

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 92,759 hours, 17,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT AFTER ADDITION FLOOR PANELS OPEN UP FOR REPAIR LH STA 988 LBL 77 TO 90 FLOOR BEAM UPPER CHORD FOUND CORROSION( MAIN DECK COMPT LH STA 988 LBL 77 TO 90 DAMAGED FLOOR BEAM UPPER CHORD REPAIRED, COMPLIED AS PER B747-400F SRM 53-00-51 REPAIR 3 REV 104. PN 65B38049-13. NO FURTHER DEFECTS NOTED )
